MathSciNet Relay Station
MathSciNet bibliographic data
MR2907280 47H10 (54H25)
Vats, R. K.; Kumar, S.; Sihag, V. Fixed point theorems in complete $G$-metric space. Fasc. Math. No. 47 (2011), 127–139.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement